Connect with us

Entertainment

NBA Youngboy On Overdose During Concert. See What Happens Next

Published

on

NBA Youngboy On Overdose During Concert

Rapper NBA Youngboy suffered from what many are calling a “overdose” – while rapping in the middle of his concert. And it’s caught on video.

NBA Youngboy was performing on stage, when all of a sudden – he blacked out. His friends had to revive the rapper, and eventually he regained consciousness, but he was clearly disoriented. Those are classic side effects of a drug overdose.

(adsbygoogle = window.adsbygoogle || []).push({});


While on stage performing his single “Dope Lamp,” NBA Youngboy lost control of his ability to stand up. At first, the energetic rapper is clearly seen turning up, while rehearsing his lyrics over the track playing in the background. Suddenly, he faints and falls into the crowd. It may be simple dehydration or lack of sleep that took over NBA Youngboy, but a video of him standing in the crowd struggling to stand up afterward hints at a different cause. 

Watch the video below :


0
Advertisement
Click to comment

You must be logged in to post a comment logged in Login

Leave a Reply

Subscribe to Blog via Email

Enter your email address to subscribe to this blog and receive notifications of new posts by email.

Trending